# SDR DXTA2017071206427

- Difficulty date: July 10, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N529QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5156
- Aircraft time: 10,300 hours, 3,703 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Valve
- Part number: 32912521
- Part serial: 1296
- Condition: Failed
- Location: Bleed Sys
- Part time: 615 hours, 286 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THRU 18000 FEET WITH WING AND ANTI-ICE ON, AN AMBER LEFT BLEED AIR HOT CAS MESSAGE ILLUMINATED.  THE HIGHEST TEMPERATURE SEEN AS LIGHT EXTINGUISHED WAS 522F. THE LIGHT WENT OUT AND THEN CAN BACK ON.   THE LIGHT EXTINGUISHED AGAIN AND NEVER CAME BACK ON.  THE FLIGHT ATTENDANT REPORTED A MOMENTARY BURNING ODOR IN THE BAGGAGE AREA.  REMOVED LEFT FAN AIR VALVE AND INSTALLED A REPAIRED VALVE OPS & LEAK CHECKED GOOD. IAW MM 36-14-01. OPERATIONAL CHECK DONE IAW MM 36-12-00.
